Limiting angle of brownian motion in certain two-dimensional Cartan-Hadamard manifolds
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 2, p. 169-186
@article{AFST_1992_6_1_2_169_0,
     author = {Hsu, Pei and Kendall, Wilfrid S.},
     title = {Limiting angle of brownian motion in certain two-dimensional Cartan-Hadamard manifolds},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 1},
     number = {2},
     year = {1992},
     pages = {169-186},
     zbl = {0770.60074},
     mrnumber = {1202070},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1992_6_1_2_169_0}
}
Hsu, Pei; Kendall, Wilfrid S. Limiting angle of brownian motion in certain two-dimensional Cartan-Hadamard manifolds. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 2, pp. 169-186. http://www.numdam.org/item/AFST_1992_6_1_2_169_0/

[1] Anderson (M.T.) .- The Dirichlet Problem at Infinity for Manifolds of Negative Curvature, J. Diff. Geom. 18 (1983), pp. 701-722. | MR 730923 | Zbl 0541.53036

[2] Cheeger (J.) and Ebin (D.G.) .- Comparison Theorems in Riemannian Geometry, North Holland, Amsterdam (1975). | MR 458335 | Zbl 0309.53035

[3] Dynkin (E.B.) .- Markov Processes, Springer-Verlag, Berlin (1965). | MR 193671 | Zbl 0132.37901

[4] Elworthy (K.D.) . - Stochastic Differential Equations on Manifolds, Cambridge University Press, Cambridge (1982). | MR 675100 | Zbl 0514.58001

[5] Goldberg (S.I.) and Mueller (C.) .- Brownian motion, geometry, and generalizations of Picard's little theorem, Ann. Probab. 11 (1983), pp. 833-846. | MR 714949 | Zbl 0523.60073

[6] Greene (R.E.) and Wu (H.) .- Function Theory on Manifolds Which Possess a Pole, Springer Lecture Notes in Mathematics 699, Springer-Verlag, Berlin (1979). | MR 521983 | Zbl 0414.53043

[7] Hsu (P.) and March (P.) .- The Limiting Angle of Certain Riemannian Brownian Motions, Comm. Pure and Applied Math. 38 (1985), pp. 755-768. | MR 812346 | Zbl 0615.58044

[8] Huang (H.) and Kendall (W.S.) .- Correction note to "Martingales on Manifolds and Harmonic Maps", In: Stochastics 37 (1991), pp. 253-257. | MR 1149350 | Zbl 0737.58054

[9] Kendall (W.S.) . - Brownian motion, negative curvature, and harmonic maps, In: Stochastic Integrals, Proceedings, London Mathematical Society Durham Symposium, 1980, (ed. D. Williams), Springer Lecture Notes in Mathematics 851 Springer, Berlin (1981), pp. 479-491. | MR 621002 | Zbl 0467.60072

[10] Kendall (W.S.) .- Brownian motion and a generalised little Picard's theorem, Trans. Amer. Math. Soc. 275 (1983), pp. 751-760. | MR 682729 | Zbl 0507.58017

[11] Kendall (W.S.) . - Brownian motion on 2-dimensional manifolds of negative curvature, Séminaire de Probabilités XVIII, Springer Lecture Notes in Mathematics 1059, Springer- Verlag, Berlin (1984), pp. 70-76. | Numdam | MR 770949 | Zbl 0539.58040

[12] Kendall (W.S.) .- Stochastic differential geometry, a coupling property, and harmonic maps, Journal London Math. Soc. 33 ( 1986a), pp. 554-566. | MR 850971 | Zbl 0573.58029

[13] Kendall (W.S.) .- Nonnegative Ricci curvature and the Brownian coupling property, Stochastics 19 (1986b), pp. 111-129. | MR 864339 | Zbl 0584.58045

[14] Kendall (W.S.) .- Stochastic differential geometry, In: Proceeding of the First World Congress of the Bernoulli Society (eds. Yu.V. Prohorov and V.V. Sazonov), volume 1, VNU Press, Utrecht (1987), pp. 515-524. | MR 1092391 | Zbl 0696.53026

[15] Kendall (W.S.) . - Martingales on Manifolds and Harmonic Maps, Contemporary Mathematics 73 (1988), pp. 121-157; see also Huang and Kendall (1991). | MR 954635 | Zbl 0673.58052

[16] Kendall (W.S.) .- Symbolic Itô calculus: an introduction, Department of Statistics, University of Warwick, Research Report 217 (1991).

[17] Kifer (J.) . - Brownian motion and harmonic functions on manifolds of negative curvature, Theor. Probab. Appl. 21 (1976), pp. 81-95. | MR 420887 | Zbl 0361.60050

[18] March (P.) .- Brownian motion and harmonic functions on rotationally symmetric manifolds, Ann. Probab. 14 (1986), pp. 793-801. | MR 841584 | Zbl 0593.60078

[19] Milnor (J.) . - On deciding whether a surface is parabolic or hyperbolic, Amer. Math. Monthly 84 (1977), pp. 43-46. | MR 428232 | Zbl 0356.53002

[20] Motoo (M.) . - Proofof the law of iterated logarithm through diffusion equation, Ann. Inst. Statist. Math. 10 (1959), pp. 21-28. | MR 97866 | Zbl 0084.35801

[21] Prat (J.J.) . - Étude Asymptotique et Convergence Angulaire du Mouvement Brownien sur une Variété à Courbure Négative, C. R. Acad. Sci. A280 (1975), pp. 1539-1542. | MR 388557 | Zbl 0309.60052

[22] Rogers (L.C.G.) and Williams (D.) .- Diffusions, Markov Processes, and Martingales, Volume 2, Wiley, Chichester (1987). | MR 921238 | Zbl 0627.60001

[23] Shiga (T.) and Watanabe (S.) . - Bessel Diffusions as a One-Parameter Family of Diffusion Processes, Zeitschrift für Wahrscheinlichkeitstheorie und v. Geb. 27 (1973), pp. 37-46. | MR 368192 | Zbl 0327.60047

[24] Sullivan (D.) . - The Dirichlet Problem at Infinity for a Negatively Curved Manifold, J. Diff. Geom. 18 (1983), pp. 723-732. | MR 730924 | Zbl 0541.53037

[25] Yamada (Y.) . - On a comparison theorem for solutions of stochastic differential equations and its applications, J. Math. Kyoto Univ. 13 (1973), pp. 497-512. | MR 339334 | Zbl 0277.60047

[26] Choi (H.I.) .- Asymptotic Dirichlet Problems for Harmonic Functions on Riemannian Manifolds, Trans. Amer. Math. Soc. 281 (1984), pp. 691-716. | MR 722769 | Zbl 0541.53035